# SDR DALA2016041603004

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION ON FLOOR SUPPORT AT L-1 DOORWAY, BETWEEN 345-365, LBL - 62. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM.
